Title: Further results on the generalised hypergeometric matrix functions

Authors: M. Abdalla

Addresses: Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt

Abstract: In recent years, various results of the special matrix functions have been established in many papers. In the present paper, we have developed certain properties involving generalised hypergeometric matrix functions, such as, integral representations and reduction formulae. Also, open problems concerning the generalised hypergeometric matrix functions are stated.

Keywords: the generalised hypergeometric matrix function; integral form; reduction formulae.

DOI: 10.1504/IJCSM.2019.097642

International Journal of Computing Science and Mathematics, 2019 Vol.10 No.1, pp.1 - 10

Received: 29 May 2017
Accepted: 10 Aug 2017

Published online: 30 Jan 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article